feeling sick today

Welcome to Spine-health’s Spinal Injections patient community. You can also read doctor approved Spinal Injection Articles and watch Injection Videos.
5 posts / 0 new
Last post
Anonymous (not verified)
Title: Member
feeling sick today

Hi,

I'm still trying to get past the side effects from last week's epidural steroid injection, but not having much luck. I felt sick in the night last night and am worse this morning, so guess today it is finally time to call the doctor's office and see if they can get me through this a little easier. My acid reflux has flared up from the steroids and even a double dose of medication isn't working to calm it down.

The ESI seems to have helped my pain quite a bit, but these side effects have made me pretty certain that it's not worth it to have a second injection. I just can't function with very little sleep, constant nausea, persistent hot flashes/sweats and a general flu-like feeling that won't go away. It's been over a week and I'm ready to throw in the towel.

Take care all... :&
~kathleen

advertisement
lana (not verified)
Title: Member
steriod injections...

I had the same reaction... I was told it happens to some people ... it took about ten days until I felt ok again...but the pain was back after about 3 days.I just had a Lumbar medial branch block yesterday. my back is really sore but my facet joint pain seems to be better... I may have hardware removal...Good luck with your recovery... I feel for you . but make sure you call them just in case it is something more than a reaction to the steroids. good luck. Lana

Kathleen (not verified)
Title: Member
Thanks, Lana,

I called and they told me I'm one of the rare ones who has such a strong reaction to steroids. It is supposed to get better gradually and I'm supposed to double up on my reflux meds. Good luck to you and thank you. ~kathleen

PinkElephantTrainer (not verified)
Title: Member
steriod injections...

Hi Kathleen,

it was unfortunate that you had a reaction to the steroids. hope you start feeling better sooner than later.
I used to get them every six months but stopped about 5 years back. I hope their other option works better on you.

Keep Kool y'hear Wave

Kathleen (not verified)
Title: Member
unpleasant side effects

The side effects from the lumbar ESI I had about 10 days ago are still majorly annoying, but are getting a little less intense every day. Last night I barely slept, and that's about the 5th night that has happened. I still have hot flashes every hour or two and feel like I have a mild case of the flu, even with increased reflux medicine. I go back to the doctor next Tuesday, but have pretty much decided that the injections are probably not going to work for me because of all these side effects. I was actually functioning better with the pain. What a bummer... ~kathleen